IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Thought and Language (TL) [schedule] [select]
Chair Hiroshi Sano (Tokyo Univ. of Foreign Studies)
Vice Chair Tadahisa Kondo (Kogakuin Univ.), Kazuhiro Takeuchi (Osaka Electro-Comm. Univ.)
Secretary Miwa Morishita (Kobe Gakuin Univ.), Yasushi Tsubota (Kyoto Inst. of Tech.)
Assistant Nobuyuki Jincho (Waseda Univ.), Akinori Takada (Ferris Univ.), Akio Ishikawa (KDDI Research)

Conference Date Sat, Jul 28, 2018 10:00 - 18:00
Sun, Jul 29, 2018 10:00 - 15:50
Topics Human Language Processing and Learning 
Conference Place Mita Campus, Keio University 
Address 2-15-45, Mita, Minato-ku, Tokyo, 108-8345, Japan
Transportation Guide https://mapllttt2018.wordpress.com/access/
Contact
Person
川原繁人
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:50-10:00 Opening ( 10 min. )
Sat, Jul 28 AM  TL Session1
10:00 - 11:00
(1) 10:00-10:30 Improve accuracy of predicting confidential words in juditial precedents TL2018-12 Masakazu Kanazawa, Atsushi Ito (Utsunomiya Univ.), Yuya Kiryu (KDDI), Kazuyuki Yamaswa (TKC), Takehiko Kasahara (Toin Yokohama Univ.)
(2) 10:30-11:00 Development and Effect of Chinese Tone Perceptual Training Application TL2018-13 MingSung Kan, Atsushi Ito (Utsunomiya Univ.)
  11:00-11:10 Break ( 10 min. )
Sat, Jul 28 PM  Session 2
11:10 - 12:40
(3) 11:10-11:40 Intervention Effects in L2 Acquisition
-- A Syntactic or Processing Account? --
TL2018-14
Noriko Yoshimura, Atsushi Fujimori (Univ. of Shizuoka), Mineharu Nakayama (OSU)
(4) 11:40-12:10 How does suppression mechanism help language comprehension? TL2018-15 Manabu Arai (Seijo Univ.)
(5) 12:10-12:40 TL2018-16
  12:40-13:50 Lunch Break ( 70 min. )
Sat, Jul 28 PM  Session 3
13:50 - 14:50
(6) 13:50-14:20 [Invited Talk]
Eye Movement Data and the Causes of Relative Clause Difficuly TL2018-17
Douglas Roland (Waseda Univ.), Yuki Hirose (The University of Tokyo), Gail Mauner (Univ. at Buffalo)
(7) 14:20-14:50 Longer yet Faster Dependency Resolution and the Expectation Effect TL2018-18 Nanami Moriyama, Hajime Ono (Tsuda)
  14:50-15:00 Break ( 10 min. )
Sat, Jul 28 PM  Session 4
15:00 - 16:30
(8) 15:00-15:30 Hierarchical syntactic structures modulate brain activity during morphological processing TL2018-19 Yohei Oseki (Waseda Univ.), Alec Marantz (NYU)
(9) 15:30-16:30 [Keynote Address]
Experimental evidence for simplicity and naturalness as explanatory factors in noun phrase typology TL2018-20
Jennifer Culbertson (Univ. of Edinburgh)
  16:30-16:40 Break ( 10 min. )
Sat, Jul 28 PM  Poster Session
16:40 - 18:00
(10) 16:40-18:00 [Poster Presentation]
Linguistic Generalization in Producing Volitional Verb Forms in L1 and L2 Japanese TL2018-21
Yoko Nakano, Kenta Kishimoto (KGU)
(11) 16:40-18:00 [Poster Presentation]
TIME IS MONEY in Classical Chinese TL2018-22
Ian Joo (CityU HK), Ying Han (Shanxi Technology And Business Univ.)
(12) 16:40-18:00 JESPR: An open-source library for web-based self-paced reading tasks TL2018-23 Ralph L. Rose (Waseda Univ.)
(13) 16:40-18:00 [Poster Presentation]
Disyllabic Post-nominal Locatives in Mandarin Chinese TL2018-24
Pei-Jung Kuo (NCYU)
(14) 16:40-18:00 [Poster Presentation]
(Most) frequently observed grammatical errors of Japanese EFL learners even after the six years of English learning TL2018-25
Toshiyuki Yamada (Gunma Univ.)
(15) 16:40-18:00 [Poster Presentation]
On the asymmetry of evidentiality and causality
-- a corpus study --
TL2018-26
Yurie Hara (Waseda Univ.), Naho Orita (Tokyo Univ. of Science), Hiromu Sakai (Waseda Univ.)
(16) 16:40-18:00 [Poster Presentation]
Voice vs. Cause in L2 English by Japanese Speakers TL2018-27
Kazunori Suzuki (Tokyo Inst. of Tech./JSPS), Koki Shioda (Hino Tech. Skills Acc.), Makiko Hirakawa (Chuo Univ.)
(17) 16:40-18:00 [Poster Presentation]
Non-syntactic factors in the processing of the Spanish no-porque sentences
-- initial results --
TL2018-28
Yukiko Koizumi (Yamagata Univ.)
(18) 16:40-18:00 [Poster Presentation]
Difference in referential-expression preferences between Japanese and Chinese readers TL2018-29
Mari Miyao (Kyoto Univ.), Amy J. Schafer, Bonnie D. Schwartz (Univ. of Hawaii)
(19) 16:40-18:00 [Poster Presentation]
A revised labeling approach to long-distance agreement TL2018-30
Shigeru Miyagawa, Danfeng Wu (MIT), Masatoshi Koizumi (Tohoku Univ.)
(20) 16:40-18:00 [Poster Presentation]
Acquisition of passive sentences by Japanese children
-- An eye-tracking study of 2-3-year-olds --
TL2018-31
Reiko Okabe (Senshu Univ.), Miwa Isobe (TUA), Yukino Kobayashi (NTUT), Tomoko Monou (Mejiro Univ.), Shigeto Kawahara (Keio Univ.)
(21) 16:40-18:00 Predictive Processing of Japanese Classifier-Noun Combinations
-- An ERP study --
TL2018-32
Hiromu Sakai, Yohei Oseki (Waseda Univ.), Naho Orita (Tokyo Univ. of Science)
Sun, Jul 29 AM  Session 5
10:00 - 11:00
(22) 10:00-10:30 Irony Processing in L2 English Speakers TL2018-33 Pimrat Fongchamnan (Thammasat Univ.)
(23) 10:30-11:00 Explaining the Morpheme Acquisition Order with Contingency and Type Frequency TL2018-34 Zoe Pei-sui Luk (Edu U of HK)
  11:00-11:10 Break ( 10 min. )
Sun, Jul 29 PM  Session 6
11:10 - 12:10
(24) 11:10-11:40 Children follow ‘agent-first’ but it takes time to learn: Comprehension of active transitives in Korean TL2018-35 Gyu-Ho Shin (Univ of Hawaii at Manoa)
(25) 11:40-12:10 Acquisition of the takete-maluma effects by Japanese speaker: A cross-sectional study TL2018-36 Yukino Kobayashi (NTUT), Miwa Isobe (TUA), Shigeto Kawahara (Keio Univ.), Tomoko Monou (Mejiro Univ.), Reiko Okabe (Senshu Univ.), Kazuhiro Abe, Yasuyo Minagawa (Keio Univ.)
  12:10-13:40 Lunch Break ( 90 min. )
Sun, Jul 29 PM  Session 7
13:40 - 14:40
(26) 13:40-14:10 Disjunction in DE contexts
-- When do children change their interpretation? --
TL2018-37
Emi Caley-Komine (Meiji Gakuin Univ.)
(27) 14:10-14:40 Voice onset time in Japanese infant-directed speech: A corpus study Hyun Kyung Hwang (RIKEN CBS), Mieko Takada (Aichi Gakuin Univ), Reiko Mazuka (RIKEN CBS)
  14:40-14:50 Break ( 10 min. )
Sun, Jul 29 PM 
14:50 - 15:50
(28) 14:50-15:50 [Keynote Address]
Rethinking Semantic Nativism TL2018-38
Julien Musolino (Rutgers Univ.)
  15:50-16:00 Closing ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 10 minutes for discussion.
Keynote AddressEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
TL Technical Committee on Thought and Language (TL)   [Latest Schedule]
Contact Address  


Last modified: 2018-05-21 13:34:25


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to TL Schedule Page]   /  
 
 Go Top  Go Back   Prev TL Conf / Next TL Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan